| Catalog Number |
382544 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign matter was on a needle.Debris on tip of needle.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Investigation summary: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of foreign matter with lot 5268739 regarding item #382544.Device history has been reviewed.No related quality issues or process deviations were found during the manufacture of the subassembly lot and packaging line.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.